# SDR ASAA2019011927861

- Difficulty date: January 19, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 14,099 hours, 4,707 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON TAXI INTO THE GATE. GROUNDED - YES. PERFORMED FIM TASK 21-62 TASK 801. NO FAULT FOUND. CHECKED GOOD ON BOTH PZTC. OPS NORMAL.
